| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative evaluated the customer's device and was unable to duplicate the reported issue.After completing some unrelated repairs, proper device operation was observed through functional and pe rformance testing.The device was subsequently returned to the customer.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power.This issue has the potential to either delay, or prevent, defibrillation from being delivered, if needed.There was no patient use associated with the reported event.